# SDR SIMA20150122006

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 28,019 hours, 20,048 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING, THEN ANTI-ICE DUCT CAUTION.  HAPPENED 3 TIMES WITH N2 > 75%, ABLE TO RESET & CONTINUE.  TRANSFERRED TO NRWC 518-DFW-01835.  FOUND WING ANTI-ICE ISOLATION SOV LEAKING.  R & R VLV IAW AMM 30-12-04.
